| Catalog Number |
480264 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The actual defective device is valuable tool in investigating the cause of this incident.Because a lot number was not provided it is not possible to determine if this device met the specifications that applied at the time it was manufactured.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: detailed inquiry description patient was receiving amicar 1g/250ml.Bbraun educator called to room by rn stating pump infused 50ml and then stopped.After walking through her process, she realized she accidentally programmed a bolus of 1g/50ml.Her order was for 1g/250mg and that concentration was missing from the dl.Showed her how to program a medication if its missing from the library with basic infusion.No injury reported.